# SDR SWIA200515442

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 26,754 hours, 38,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BY MCD OUT.   INSTALLED SERVICEABLE LAMP.  OPERATIONAL CHECK GOOD.
